- -

Stone compactification of additive generalized-algebraic lattices

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Stone compactification of additive generalized-algebraic lattices

Mostrar el registro completo del ítem

Chen, X.; Li, Q.; Deng, Z. (2007). Stone compactification of additive generalized-algebraic lattices. Applied General Topology. 8(2):309-317. doi:10.4995/agt.2007.1901.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83079

Ficheros en el ítem

Metadatos del ítem

Título: Stone compactification of additive generalized-algebraic lattices
Autor:
Fecha difusión:
Resumen:
[EN] In this paper, the notions of regular, completely regular, compact additive generalized algebraic lattices are introduced, and Stone compactification is constructed. The following theorem is also obtained. Theorem: ...[+]
Palabras clave: Additivity , Generalized way-below relation , Lower homomorphism , Upper adjoint
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2007.1901
Editorial:
Universitat Politècnica de València
Versión del editor: https://polipapers.upv.es/index.php/AGT/article/view/1901
Patrocinador:
National Natural Science Foundation of China(Grant No. 10471035/A010104)
Natural Science Foundation of Shandong Province(Grant No. 2003ZX13).
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem